Helical Structure of Single-Crystalline ZnGa₂O₄Nanowires

Title
Helical Structure of Single-Crystalline ZnGa₂O₄Nanowires
Authors
배승용이진영정현성박정희안재평
Issue Date
2005-07
Publisher
Journal of the American Chemical Society
Citation
VOL 127, NO 31, 10802-10803
URI
http://pubs.kist.re.kr/handle/201004/43565
ISSN
0002-7863
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE